Vol. 12, No. 5, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
On some edge Folkman numbers, small and large

Jenny M. Kaufmann, Henry J. Wickus and Stanisław P. Radziszowski

Vol. 12 (2019), No. 5, 813–822

Edge Folkman numbers Fe(G1,G2;k) can be viewed as a generalization of more commonly studied Ramsey numbers. Fe(G1,G2;k) is defined as the smallest order of any Kk-free graph F such that any red-blue coloring of the edges of F contains either a red G1 or a blue G2. In this note, first we discuss edge Folkman numbers involving graphs Js = Ks e, including the results Fe(J3,Kn;n + 1) = 2n 1, Fe(J3,Jn;n) = 2n 1, and Fe(J3,Jn;n + 1) = 2n 3. Our modification of computational methods used previously in the study of classical Folkman numbers is applied to obtain upper bounds on Fe(J4,J4;k) for all k > 4.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Folkman numbers, Ramsey numbers
Mathematical Subject Classification 2010
Primary: 05C55
Received: 3 June 2018
Revised: 23 October 2018
Accepted: 29 November 2018
Published: 22 May 2019

Communicated by Kenneth S. Berenhaut
Jenny M. Kaufmann
Department of Mathematics
Princeton University
Princeton, NJ
United States
Henry J. Wickus
Department of Mathematics and Computer Science
DeSales University
Center Valley, PA
United States
Stanisław P. Radziszowski
Department of Computer Science
Rochester Institute of Technology
Rochester, NY
United States